MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES HEARTSYNC BY NISSHA MEDICAL; DEFIBRILLATOR PAD

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES HEARTSYNC BY NISSHA MEDICAL; DEFIBRILLATOR PAD
Model Number C100AC-PHYSIO
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Nurse heard a buzzing sound and saw a flash at pad during cardioversion.Flash was at edge of blue wire and a black mark was left at location.Patient was not harmed.
 
Additional Manufacturer Narrative
A review of the dhr was completed and there were no noted non-conformances with the raw material lots used and no in-process failures.The returned sample was tested by sending shocks through the pad to try and simulate the event described.However, the event could not be recreated.No further corrections are warranted at this time given the review of both the dhr and sample returned.The complaint could not be confirmed.

Brand Name
HEARTSYNC BY NISSHA MEDICAL
Common Device Name
DEFIBRILLATOR PAD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key21354201
Report Number1317188-2025-00002
Device Sequence Number9003780
Product Code MKJ
UDI-Device Identifier00009336009480
UDI-Public00009336009480
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC100AC-PHYSIO
Device Catalogue Number6600017H
Device Lot NumberY111124-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown